# SDR AALA202107308169

- Difficulty date: June 10, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.059 INCH CRACK AT FR4 AND Y0 ON CENTER WINDSHIELD FRAME LEFT. PERFORMED REPAIR AND REPLACED CENTER POST OF WINDSHIELD FRAME IAW EA 328542.
